math_groups_discgeom

Extensions of theorems of Rattray and Makeev

Pavle Blagojević, Roman Karasev— 2012

Focus Area 3: Topological connectivity and diameter of Discrete Structures We consider extensions of the Rattray theorem and two Makeev's theorems, showing that they hold for several maps, measures, or functions simultaneously, when we consider orthonormal $k$-frames in $\R^n$ instead of orthonormal basis (full frames). We also present new results on simultaneous partition of several measures into parts by $k$ mutually orthogonal hyperplanes. In the case $k=2$ we relate the Rattray and Makeev type results with the well known embedding problem for projective spaces.

TitleExtensions of theorems of Rattray and Makeev
AuthorPavle Blagojević, Roman Karasev
Date201209
Source(s)
Appeared InTopological Methods in Nonlinear Analysis, Vol. 40, No. 1, 2012, 189-214
TypeText